You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Canonical Form of a Matrix
J. H. M. Wedderburn
Annals of Mathematics
Second Series, Vol. 39, No. 1 (Jan., 1938), pp. 178-180
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1968721
Page Count: 3
You can always find the topics here!Topics: Coordinate systems, Canonical forms, Eigenfunctions, Matrices
Were these topics helpful?See somethings inaccurate? Let us know!